# SDR DL72S954692

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Part number: 6516350344
- Condition: Cracked
- Location: Fs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 1183 BULKHEAD WEB WAS FOUND CRACKED IN TWO LOCATIONS AT RBL 18.  THERE IS A 1 INCH CRACK AT WL 166.3 TO WL 167.5 AND A .1875 INCH CRACK AT WL 169.  THE WEB IS A BONDED ASSEMBLY OF 2024-T3 CLAD WITH A LOCAL THICKNESS OF 0.050 INCH.  THE CRACK LOCATIONS ARE OUTSIDE OF THE INSPECTION AREA SPECIFIED BY BOEING SERVICE BULLETIN 727-53-171.  MTC REPORTS THAT THE VERTICAL STIFFENER AT RBL 18, THE TOPIC OF BOEING SB 727-53-0202, IS NOT DAMAGED.  THE CRACKS WILL BE STOP DRILLED AND A REPAIR DOUBLER INSTALLED PER DL ERA 302880-14.
